Sign in to follow this  
Followers 0
dutchie1

24-year-old paranoid schizophrenic on medium secur

3 posts in this topic

19. depot complains that staff interferes with him by scratching his face at night. He also complains of penile discharge. (Wanted me to say that high dose depot is related to sudden death; Ensure it's not really happening by staff or patients, is it hallucination (psychotic or hypnagogic, tactile), is it that he sees them do it, feels it or wakes up and believes it to have happened (delusional). Penile discharge again same as above, is it real, have samples been collected, urinalysis and if not then is it hallucinatory or delusional and has it happened since before during admission. Risk: is he going to attack the staff because he thinks they are scratching him. 'Are there any guidelines you are aware of regarding the high dose depot'. The College has guidelines. I answered that I would like to know has been on this high depot for years or has it been upped since admission, but that I would basically check to see if he had a proper trial of a typical, atypical and if that then has been trialed on clozapine.

Share this post


Link to post
Share on other sites

If his complaints are clearly a manifestation of his unstable mental state, it seems that the HD depot is not working(want to know how long he's been on the hd for). However right at the outset, I'd be clear of my disapproval for him continuing on the HD coz of the associated risk.

Share this post


Link to post
Share on other sites

had this pmp when I did my exam in spring 06, what they wanted from the high dose depot medication was it is connected with sudden death.

other issues with this pmp, his complaint, is it based on delusion? is he paranoid? or there is discharge from his penis? you have to do both arguments equally...etc

good luck in the exam

Share this post


Link to post
Share on other sites
Sign in to follow this  
Followers 0